# SDR AU981478

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331200A
- Condition: Failed
- Location: Apu Bay
- Component: Garrtt, GTCP331200A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU FAILED.  REAR BEARING HOUSING AND OIL SCAVENGE PUMP FOUND ON THE RAMP.    PART TC:  27,149.
